Bulletin of the American Mathematical Society

Endowment fund and prize funds

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1130-1135.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533212

Mathematical Reviews number (MathSciNet)
MR1566616

Citation

Endowment fund and prize funds. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1130--1135. https://projecteuclid.org/euclid.bams/1183533212


Export citation

See also

  • Errata: Erratum, Volume 77. Bull. Amer. Math. Soc., Volume 78, Number 2 (1972), 290--290.